# SDR USAA20101019SB169

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - ON APPROACH AND AFTER LANDING, FLIGHT ATTENDANT IN AFT GALLEY AREA REPORTED A STRONG BURNING RUBBER SMELL.  SMELL APPEARED TO INCREASE AFTER LANDING.  SMELL DISSIPATED AFTER AIRCRAFT DOOR OPENED.  MAINTENANCE REMOVED AND REPLACED LEFT AND RIGHT RECIRCULATION FILTERS PER MM 21-21-23-404.
